MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. PERSONA ALL-POLY PATELLA CEMENTED 32 MM DIAMETER; PROSTHESIS, KNEE

ZIMMER MANUFACTURING B.V. PERSONA ALL-POLY PATELLA CEMENTED 32 MM DIAMETER; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Joint Laxity (4526); Aseptic loosening (4883)
Date of Event 11/14/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: 42-5122-005-11, persona uc articular surface, 65873815.42-5026-066-01, persona cr cemented femur, 66444783.G2: foreign - event occurred in australia.Customer has indicated that the product will not be returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported a patient underwent an initial knee surgery.Subsequently, the patient had a revision due to femoral and patellar loosening and instability.The surgical technique was utilized.There was no surgical delay.No further information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and corrected information.The following sections were updated: b4, g3, g6, h2, h3, h6, h10, h11.The following sections were corrected: a2, a3, h4.Radiographic evaluation identified post-operative radiolucency around the femoral, tibial and patellar components; however, the reported event could not be confirmed.The device history records were reviewed and no discrepancies were identified.A definitive root cause could not be determined with the information provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
PERSONA ALL-POLY PATELLA CEMENTED 32 MM DIAMETER
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer (Section G)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23770985
Report Number0002648920-2025-00343
Device Sequence Number21490560
Product Code MBH
UDI-Device Identifier00889024247697
UDI-Public(01)00889024247697(17)290506(10)66662340
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K172524
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number42540200032
Device Lot Number66662340
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2025
Supplement Date Received by Manufacturer03/11/2026
Initial Report FDA Received Date12/10/2025
Supplement Report FDA Received Date03/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age65 YR
Patient SexMale